# SDR QZN2006F00000

- Difficulty date: November 16, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N500CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB714
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Part serial: ALG2933
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ACTUATOR SLIPPING INTERNALLY CAUSING NOSE GEAR TO BE OUT OF SEQUENCE WITH MAIN GEAR. FAILED AFTER INSERVICE 306.6 HR, 269 LANDINGS.  (K)
